کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4640374 1341273 2010 12 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Cubature rule associated with a discrete blending sum of quadratic spline quasi-interpolants
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Cubature rule associated with a discrete blending sum of quadratic spline quasi-interpolants
چکیده انگلیسی

A new cubature rule for a parallelepiped domain is defined by integrating a discrete blending sum of C1C1 quadratic spline quasi-interpolants in one and two variables. We give the weights and the nodes of this cubature rule and we study the associated error estimates for smooth functions. We compare our method with cubature rules based on the tensor products of spline quadratures and classical composite Simpson’s rules.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 235, Issue 1, 1 November 2010, Pages 174–185
نویسندگان
, ,